MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx? Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx? Insertable Cardiac Monitor
Model Number M301
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) reached the end of service (eos) status after 2 years of being implanted.The icm remains in service and adverse patient effects were reported.
 
Additional Manufacturer Narrative
Field g4 premarket 510k, from section g all manufacturers, contains both documents k193473 and k210608 whose character limit prevented both entries from the field.

Brand Name
LUX-Dx? Insertable Cardiac Monitor
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50256080
Report Number2124215-2026-43733
Device Sequence Number18675879
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(17)221211
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/10/2022
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number128173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date08/18/2026
Date Device Manufactured06/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexUnknown